# SDR GTIA030446

- Difficulty date: May 28, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN LEFT OUTBOARD SEAT TRACK CORRODED ON UPPER AND LOWER SIDES FS 1155-1231 HIDDEN DAMAGE FOUND UPON PANEL REMOVAL.  REMOVED LEFT OUTBOARD SEAT TRACK. LOCATED AND DRILLED TWO SEAT TRACK WITH TWO SPLICE.  INSTALLED SEAT TRACK. (M)
